Loading...

Advil PM Pain Relief Ibuprofen Caplets - 20 Ea

View larger image

CODE: 305730164207

Marketplace Price: $6.99

Price: $4.93

You save: $2.06 (29%)
-29%
100 item(s)

INDICATIONS :

  • Advil PM Pain Relief Ibuprofen Caplet is useful for safe, effective pain relief and fever relief.
  • Coated tablets make swallowing easy.
  • Advil PM Pain Relief Ibuprofen Caplet temporarily relieves minor aches and pains due to headache.
  • Advil PM Pain Relief Ibuprofen Caplettemporarily relieves minor aches and pains due to cold.
  • Advil PM Pain Relief Ibuprofen Caplet temporarily relieves minor aches and pains due to headache, toothache.
  • Advil PM Pain Relief Ibuprofen Caplet temporarily relieves minor aches and pains due to muscular ache.
  • Advil PM Pain Relief Ibuprofen Caplettemporarily relieves minor aches and pains due to backache.
  • Advil PM Pain Relief Ibuprofen Caplet can help you get the rest you need.

INGREDIENTS :

Active Ingredients:

  • Diphenhydramine Citrate 38 Mg, Ibuprofen 200 Mg.

Inactive Ingredients:

  • Calcium Stearate, Carnauba Wax,Titanium Dioxide, Croscarmellose Sodium, FD&C Blue #2, FD&C Blue #2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate,Colloidal Silicon Dioxide, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Polydextrose, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Starch, Stearic Acid.

DIRECTIONS:

  • Do not take more than directed.
  • Adults and children 12 years of age and over: Take 2 caplets with a full glass of water at bedtime.
  • Do not exceed 2 caplets in 24 hours.

WARNINGS :

  • Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Taking more than recommended may cause stomach bleeding.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take Ibuprofen or other pain relievers/fever reducers.
  • Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Advil PM Pain Relief Ibuprofen Caplets.